Alert archive / Georgia / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 110, NWS Charleston, SC

September 6, 2004Chatham County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Sep 6, 2004, 5:59 PM EDT for Chatham County, Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 6, 2004, 5:59 PM EDT (21:59 UTC)
Expired
Sep 6, 2004, 6:45 PM EDT
In force
46 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

County Chatham County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 6, 1:00 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 10.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2004-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2004-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1111 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
595 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

517 
WUUS52 KCHS 062159
SVRCHS
GAC051-062245-
/X.NEW.KCHS.SV.W.0002.040906T2159Z-040906T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
559 PM EDT MON SEP 6 2004

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHATHAM COUNTY IN SOUTHEAST GEORGIA...

* UNTIL 645 PM EDT

* AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR MONTGOMERY...OR
  ABOUT 10 MILES SOUTH OF SAVANNAH...MOVING NORTHWEST AT 40 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  WINDSOR FOREST AND WHITE BLUFF...
  SAVANNAH...
  GARDEN CITY AND PORT WENTWORTH...
  POOLER AND MEINHARD...

A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES SUDDENLY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS
AND BE READY TO ACT QUICKLY.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3189 8110 3196 8101 3204 8096 3208 8111
      3221 8120 3209 8134

$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 3:40 PM EDT, 2 hours 19 minutes earlier.

Area forecast discussion, Sep 6, 3:40 PM EDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
340 PM EDT MON SEP 6 2004

...TORNADO WATCH IN EFFECT UNTIL 8 PM FOR THE ENTIRE COUNTY WARNING
AREA...
...FLOOD WATCH REMAINS IN EFFECT THROUGH 6 PM TUESDAY...

.SHORT TERM /TONIGHT AND TUESDAY/...WILL CONTINUE CATEGORICAL POPS
FOR TONIGHT FOR AT LEAST THE INLAND PORTION OF THE AREA BASED ON
EXPECTED TRACK OF FRANCES. WILL BE CLOSE ENOUGH TO CONTINUE TO
EXPERIENCE THE OUTER BANDS OF THE SYSTEM THROUGH AT LEAST TUE. WILL
TAPER OFF PRECIP ALONG THE GEORGIA COAST BEGINNING TUE WITH LIKELY
POPS FOR THAT TIME. MIN TEMPS SHOULD NOT FALL MUCH OVERNIGHT WITH
CONTINUED PRECIP AND WINDS.

&&

WIND ADVISORY...WILL CONTINUE WITH WIND ADVISORY ACROSS ALL OF THE
GEORGIA COUNTIES THROUGH 6 AM TUESDAY WITH WINDS OF 25 TO 35 MPH
STILL EXPECTED AS FRANCES MAKES ITS CLOSEST APPROACH TONIGHT INTO
EARLY TUE. WILL ALSO CONTINUE LAKE WIND ADVISORY FOR LAKE MOULTRIE
THROUGH 6 AM TUESDAY MORNING.

&&

FLOOD WATCH...WILL EXTEND THE FLOOD WATCH THROUGH 6 PM TUESDAY WITH
CONTINUED HIGH CHANCE OF PRECIP AND BANDING FEATURES ALLOWING ECHOES
TO TRAIN OVER PERSISTENT AREAS.

&&

.COASTAL IMPACTS...WILL CONTINUE HIGH SURF ADVISORY AND HIGH RISK OF
RIP CURRENTS WITH CONTINUED ONSHORE FLOW AND EXPECTED BREAKERS NEAR
5 FT.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...WILL CONTINUE TO TAPER
PRECIP BACK SLOWLY TUE NIGHT AND WED AS FRANCES BECOMES LESS OF AN
INFLUENCE. UPR TROF WILL LINGER JUST W OF THE AREA IN THE WAKE OF
FRANCES. COMBINED WITH ABUNDANT MOISTURE AND HEATING SHOULD SEE AT
LEAST A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THURSDAY. THU IS
EXPECTED TO BE A PARTICULARLY WARM DAY WITH SWRLY FLOW ALOFT AND
AFTN HEATING. WILL TAPER POPS TO SLIGHT CHANCE INLAND FOR FRI AS
BNDRY MOVES INTO THE AREA. ONLY A MINOR CHANGE IN AIRMASS IS
EXPECTED ON FRI AND SAT BEHIND THE BNDRY. NOT MUCH CHANGE IN MAX
TEMPS EXPECTED AS A RESULT. SFC BNDRY TO REMAIN OFF THE COAST ON SUN
AND MON. LOW LVL MOISTURE WILL STILL BE IN PLACE WITH SOME
OVERRUNNING POSSIBLE. ONLY EXPECT A SLIGHT CHANCE. PART OF THE
FORECAST WILL DEPEND ON THE FORECAST TRACK OF IVAN WHICH MAY BE OFF
THE SOUTHERN FLORIDA COAST ON DAYS 6 AND 7. STILL WAY TOO EARLY TO
SPECULATE SO DO NOT PLAN TO MAKE MUCH OF A CHANGE IN THE FORECAST AT
THIS TIME.

&&

.MARINE...DANGEROUS WINDS AND SEAS PERSIST ACROSS THE WTRS THIS AFTN
THANKS IN PART TO A VERY TIGHT PRES GRADIENT BTWN TS FRANCES TO THE
SW AND HIGH PRES WELL TO THE NE. PER COORD WITH JAX WL KEEP THE GALE
WRNG GOING FOR THE GA WTRS TNGT ESP SINCE 41008 AND THE SABSOON
TOWERS HAVE BEEN GUSTING WELL OVER 35 KT FOR LAST 12 HOURS OR SO.
FARTHER N FREQUENT GUSTS TO 30 KT ARE LIKELY ESP IN SQUALLS BUT
THINK THE SCA AND SPECIAL MARINE WRNGS SHOULD COVER FOR NOW. WINDS
AND SEAS WL BE SLOW TO SUBSIDE AS FRANCES MEANDERS INTO SW GA.
DISTANT SWELLS FROM HURCN IVAN MAY BEING TO IMPACT THE WTRS BY LATE
IN THE PERIOD. SEE NHC/HPC FCSTS FOR ADDITIONAL INFO ON IVAN.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...HIGH SURF ADVISORY THROUGH 6 PM TUE GAZ117-119-139-141.
     TORNADO WATCH ALL GA COUNTIES UNTIL 8 PM EDT.
     WIND ADVISORY THROUGH 6 AM TUESDAY FOR ALL GEORGIA ZONES.
     FLOOD WATCH ALL ZONES UNTIL 6 PM TUESDAY.
SC...HIGH SURF ADVISORY THROUGH 6 PM TUESDAY SCZ048>051.
     TORNADO WATCH ALL SC COUNTIES UNTIL 8 PM EDT.
     FLOOD WATCH ALL ZONES UNTIL 6 PM TUESDAY.
     LAKE WIND ADVISORY UNTIL 6 AM TUESDAY.
MARINE...SMALL CRAFT ADVISORY AMZ330-350-352
         TORNADO WATCH AMZ330-350-352-354 UNTIL 8 PM EDT.
         GALE WARNING FOR AMZ354-374
&&

18/77
Hazardous weather outlook, Sep 6, 5:47 PM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
547 PM EDT MON SEP 6 2004

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-071000-
ALLENDALE-BEAUFORT-BERKELEY-BULLOCH-CANDLER-CHARLESTON-COASTAL BRYAN-
COASTAL CHATHAM-COASTAL COLLETON-COASTAL JASPER-COASTAL LIBERTY-
COASTAL MCINTOSH-DORCHESTER-EFFINGHAM-EVANS-HAMPTON-INLAND BRYAN-
INLAND CHATHAM-INLAND COLLETON-INLAND JASPER-INLAND LIBERTY-
INLAND MCINTOSH-JENKINS-LONG-SCREVEN-TATTNALL-
INCLUDING THE CITIES OF...CLAXTON...DARIEN...HALFMOON LANDING...
HINESVILLE...LUDOWICI...METTER...MILLEN...PEMBROKE...REIDSVILLE...
SAVANNAH...SPRINGFIELD...STATESBORO...SYLVANIA...TOWNSEND...
WILMINGTON...WILMINGTON ISLAND...ALLENDALE...BEAUFORT...CHARLESTON...
EDISTO BEACH...HAMPTON...HILTON HEAD ISLAND...MONCKS CORNER...
RIDGELAND...SAINT GEORGE AND WALTERBORO
547 PM EDT MON SEP 6 2004

...TORNADO WATCH UNTIL 8 PM EDT...
...WIND ADVISORY SOUTHEAST GEORGIA UNTIL 6 AM TUESDAY...
...FLOOD WATCH UNTIL 6 PM TUESDAY...
...HIGH SURF ADVISORY...
...HIGH RISK FOR RIP CURRENTS...
...LAKE WIND ADVISORY FOR LAKE MOULTRIE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM SOUTH SANTEE
RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
.SEVERE WEATHER...A THREAT FOR ISOLATED TORNADOES EXISTS THROUGH THIS
AFTERNOON AS RAIN BANDS FROM TROPICAL STORM FRANCES MOVE ACROSS THE
AREA. REFER TO THE LATEST WARNINGS AND STATEMENT ISSUED BY THE
NATIONAL WEATHER SERVICE FOR ADDITIONAL INFORMATION.

.HEAVY RAIN/FLOODING...HEAVY RAIN AND FLOODING COULD BECOME MORE
WIDESPREAD TONIGHT AS HEAVY RAINS ASSOCIATED WITH TROPICAL STORM
FRANCES IMPACT THE AREA. A FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM
TUESDAY.

.MARINE...THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE GEORGIA AND
SOUTH CAROLINA COASTS. A HIGH SURF ADVISORY ALSO IS IN EFFECT AS
LARGE WAVES OF 8 TO 13 FEET BREAK ALONG THE BEACHES. BEACH EROSION IS
ALSO POSSIBLE PARTICULARLY AROUND THE TIME OF HIGH TIDE. A GALE
WARNING IS ALSO IN EFFECT FOR THE COASTAL WATERS OF NORTH COASTAL
GEORGIA. PLEASE REFER TO THE LATEST SPECIAL WEATHER
STATEMENTS...SURF ZONE FORECASTS...AND COASTAL FLOOD STATEMENTS FOR
FURTHER INFORMATION.

.WINDS/LAKE WINDS...WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL
CONTINUE ACROSS SOUTHEAST GEORGIA. A WIND ADVISORY IN EFFECT UNTIL 6
AM TUESDAY. IN ADDITION...A LAKE WIND ADVISORY HAS BEEN ISSUED FOR
LAKE MOULTRIE FOR TONIGHT AND MONDAY AS WINDS AROUND 20 KNOTS ARE
EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
MANY OF THE ABOVE MENTIONED HAZARDS WILL CONTINUE THROUGH TUESDAY.
NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED FOR WEDNESDAY THROUGH
SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS REQUESTED. PLEASE RELAY ALL STORM
REPORTS TO THE NATIONAL WEATHER SERVICE IN CHARLESTON.

In the hours before

Local storm report, Sep 6, 3:09 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
309 PM EDT MON SEP 06 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TORNADO          BLUFFTON                32.24N 80.86W
09/06/2004                   BEAUFORT           SC   PUBLIC

            POSSIBLE TOUCHDOWN. DAMAGE UNKNOWN.

&&

ST
Special weather statement, Sep 6, 3:21 PM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
321 PM EDT MON SEP 6 2004

GAZ099-100-114>117-137>141-062020-
BULLOCH-CANDLER-COASTAL BRYAN-COASTAL LIBERTY-COASTAL MCINTOSH-EVANS-
INLAND BRYAN-INLAND LIBERTY-INLAND MCINTOSH-LONG-TATTNALL-
INCLUDING THE CITIES OF...CLAXTON...DARIEN...HALFMOON LANDING...
HINESVILLE...LUDOWICI...METTER...PEMBROKE...REIDSVILLE...
STATESBORO AND TOWNSEND
321 PM EDT MON SEP 6 2004

AT 320 PM RADAR INDICATED A LINE OF SHOWERS AND THUNDERSTORMS FROM
JUST SOUTH OF METTER SOUTHEASTWARD TO JUST EAST OF DARIEN IN MCINTOSH
COUNTY. THE LINE IS MOVING SLOWLY NORTH AND IS CAPABLE OF PRODUCING
WIND GUSTS TO 50 MPH. IN ADDITION...RAINFALL AMOUNTS OF ONE TO TWO
INCHES ARE POSSIBLE BETWEEN 320 AND 420 PM WHICH MAY RESULT IN MINOR
FLOODING OF POOR DRAINAGE AREAS.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. REMEMBER...SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCED
WARNING.

EMLAW
Special weather statement, Sep 6, 4:18 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
418 PM EDT MON SEP 6 2004

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-070000-
ALLENDALE-BEAUFORT-BERKELEY-BULLOCH-CANDLER-CHARLESTON-COASTAL BRYAN-
COASTAL CHATHAM-COASTAL COLLETON-COASTAL JASPER-COASTAL LIBERTY-
COASTAL MCINTOSH-DORCHESTER-EFFINGHAM-EVANS-HAMPTON-INLAND BRYAN-
INLAND CHATHAM-INLAND COLLETON-INLAND JASPER-INLAND LIBERTY-
INLAND MCINTOSH-JENKINS-LONG-SCREVEN-TATTNALL-
INCLUDING THE CITIES OF...CLAXTON...DARIEN...HALFMOON LANDING...
HINESVILLE...LUDOWICI...METTER...MILLEN...PEMBROKE...REIDSVILLE...
SAVANNAH...SPRINGFIELD...STATESBORO...SYLVANIA...TOWNSEND...
WILMINGTON...WILMINGTON ISLAND...ALLENDALE...BEAUFORT...CHARLESTON...
EDISTO BEACH...HAMPTON...HILTON HEAD ISLAND...MONCKS CORNER...
RIDGELAND...SAINT GEORGE AND WALTERBORO
418 PM EDT MON SEP 6 2004

A TORNADO WATCH REMAINS IN EFFECT UNTIL 8 PM EDT FOR THE FOLLOWING
COUNTIES...

IN SOUTHEAST SOUTH CAROLINA...
BERKELEY...CHARLESTON...COLLETON...DORCHESTER...BEAUFORT...JASPER...
HAMPTON AND ALLENDALE. THIS INCLUDES THE ADJACENT COASTAL WATERS.

IN SOUTHEAST GEORGIA...
BRYAN...BULLOCH...CANDLER...CHATHAM...EFFINGHAM...EVANS...JENKINS...
LIBERTY...LONG...MCINTOSH...SCREVEN AND TATTNALL. THIS INCLUDES THE
ADJACENT COASTAL WATERS.

REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR
TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA.
PEOPLE IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Local storm report, Sep 6, 4:45 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
445 PM EDT MON SEP 06 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1000 AM     NON-TSTM WND DMG STATESBORO              32.45N 81.78W
09/06/2004                   BULLOCH            GA   LAW ENFORCEMENT

            BULLOCH COUNTY OFFICIALS INDICATE TREES AND POWER LINES
            DOWN ACROSS THE COUNTY. TIME IS ESTIMATED.

0430 AM     TSTM WND DMG     METTER                  32.40N 82.06W
09/06/2004                   CANDLER            GA   LAW ENFORCEMENT

            A TREE AND LARGE LIMB KNOCKED DOWN. TIME IS ESTIMATED.

&&

SCW
Local storm report, Sep 6, 5:27 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
527 PM EDT MON SEP 06 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1115 AM     TORNADO          SAVANNAH                32.08N 81.10W
09/06/2004                   CHATHAM            GA   BROADCAST MEDIA

            BUILDING DAMAGE REPORTED AT FORT JACKSON. WINDOWS BLOWN
            OUT. TREES AND POWERLINES DOWN NEAR THE FORT. VISITORS
            AND EMPLOYEES SAW THE TORNADO PASS JUST TO THE WEST OF
            THE FORT BEFORE IT MOVED INTO THE SAVANNAH RIVER. TIME
            APPROXIMATED BASED ON RADAR.

&&

ST
Special weather statement, Sep 6, 5:45 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
545 PM EDT MON SEP 6 2004

GAZ118-119-062215-
COASTAL CHATHAM-INLAND CHATHAM-
545 PM EDT MON SEP 6 2004

...STRONG THUNDERSTORMS WILL IMPACT CHATHAM COUNTY THROUGH 615 PM
EDT...

AT 545 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ON THE NORTH END OF OSSABAW
ISLAND..MOVING NORTHWEST AT 50 MPH. THIS CLUSTER OF STRONG
THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND WORMSLOE...WYMBERLY...
WINDSOR FOREST...WILMINGTON ISLAND...WILMINGTON...VERNONBURG...
TURNERS ROCK...SKIDAWAY ISLAND...SANDFLY AND RIO VISTA THROUGH 615
PM EDT.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.

24

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 8:38 PM EDTTornado WarningCHSLiberty37 min
Sep 5, 8:51 PM EDTTornado WarningCHSMcIntosh24 min
Sep 5, 9:14 PM EDTTornado WarningCHSLong46 min
Sep 5, 9:35 PM EDTTornado WarningCHSLiberty25 min
Sep 5, 9:50 PM EDTTornado WarningCHSMcIntosh25 min
Sep 5, 10:14 PM EDTTornado WarningCHSLong31 min
Sep 5, 10:19 PM EDTTornado WarningCHSMcIntosh56 min
Sep 5, 11:38 PM EDTTornado WarningCHSLiberty, McIntosh37 min
Sep 5, 11:59 PM EDTTornado WarningCHSChatham31 min
Sep 6, 12:32 AM EDTTornado WarningCHSChatham28 min
Sep 6, 2:40 AM EDTTornado WarningCHSChatham35 min
Sep 6, 3:18 AM EDTTornado WarningCHSBryan42 min
Sep 6, 4:13 AM EDTTornado WarningCHSBulloch, Candler32 min
Sep 6, 7:29 AM EDTTornado WarningCHSChatham31 min
Sep 6, 8:49 AM EDTTornado WarningCHSLiberty26 min
Sep 6, 10:15 AM EDTTornado WarningCHSBryan30 min
Sep 6, 10:56 AM EDTTornado WarningCHSChatham34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.